# SDR FDEA201310292638

- Difficulty date: October 29, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113N200341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP CORRODED.  R & R LT INBD MAIN FLAP IAW AMM 27-51-02/401. ADJUSTED IAW AMM 27-51-02/501. PERFORMED TEST IAW AMM 27-51-02-5.  CHECKED GOOD.
